Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Prescribed telmisartan with hydrochlorothiazide. And telmisartan with amlodipine. Blood pressure 130/90,123/85,110/85. Normal?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
I wish to ask dr anantharamakrishnan cardiologist;as advised by you last I have been taking 1 tab telmisartan 40mg combined with hydrochlorothiazide 12.5mg + 1 tab telmisartan 40 mg + 1 tab amlodipine 5mg = 3 tabs together once a day since about 4 bp reading have been 130/90,130/95,125/80,140/88,130/90,123/85,110/ this ok?
Posted Tue, 17 Sep 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 43 hours later
Brief Answer:
YES - Reasonable / continue

Detailed Answer:
Hi friend,
Welcome to Health Care Magic

The control is good / reasonable...

They combination is available as a single tablet from more than one company – TELMA AMHT 40 (Glenmark) / Telmikind AMH (DCH Lab) / and so on...

You can switch over to a single tablet now / check your pressure after a month
If the pressure is up (not usual), you can increase the dose of Telmisartan to 80 mg (others remaining the same) – like Telma AMHT-80

Take care     
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor